MAUDE Adverse Event Report: ICU Medical, Inc. Medfusion 4000 Syringe Infusion Pump; Pump, Infusion

ICU Medical, Inc. Medfusion 4000 Syringe Infusion Pump; Pump, Infusion
Model Number 4000
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during inspection of the returned medfusion 4000 syringe infusion pump, a travel course error was confirmed through review of the alarm history.There was no patient involvement; however, no patient harm or adverse event was reported.
 
Additional Manufacturer Narrative
B3 ¿ date of event: the exact date of the event is unknown; therefore, the first day based on the icu medical awareness date was entered as the event date.The suspect pump was returned for evaluation.The event history log (ehl) was reviewed and confirmed the reported travel course error.A review of the device service history identified no repairs within the previous 12 months.Visual inspection and functional testing were performed, and the travel course error was verified.Inspection of the clutch and plunger was conducted, and the complaint was confirmed through alarm history review.Corrective actions included replacement of the plunger cable, clutch, lead screw, and motor.Probable cause was travel course error.The device passed all functional testing after repair.

Brand Name
Medfusion 4000 Syringe Infusion Pump
Common Device Name
Pump, Infusion
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50946144
Report Number3012307300-2026-09053
Device Sequence Number18547782
Product Code FRN
UDI-Device Identifier15019517069624
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4000
Device Catalogue Number4000-0106-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown